# SDR TIMA20240920012

- Difficulty date: September 20, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N131SF
- Make and model: Beech 1900C
- Aircraft serial: UC131
- Aircraft time: 20,221 hours, 28,228 cycles
- Engine: Pwa PT6A65B
- Engine time: 23,552 hours, 35,785 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

ON DESCENT TO RWY 27, ON ABOUT AN 8 MILE FINAL I REDUCED POWER TO SLOW DOWN. WHEN I WENT TO ADD POWER ONCE AGAIN THE LH SIDE PRODUCED NO ADDITIONAL THRUST. UPON LOOKING AT THE ENGINE INDICATIONS I NOTICED N1 WAS AT 35%, AUTO IGNITION WAS ACTIVATED, AND AUTO FEATHER HAD BEGUN TO FEATHER THE PROP. SINCE I WAS ON APPROACH AND STABLE I ELECTED TO COMPLETE THE ENGINE FAILURE MEMORY ITEMS TO SECURE THE ENGINE. LANDING WAS UNEVENTFUL. HELENA AIRPORT IRE/RESCUE MET ME ON THE RAMP BUT NO ADDITIONAL ASSISTANCE WAS REQUIRED.
